# SDR QMLA2012

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 2,177 hours, 7,485 cycles
- Engine: Tmeca ARRIEL2C
- Engine time: 2,177 hours, 4,563 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 70BM011710
- Part serial: 01815
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 2,177 hours, 4,563 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMNIATED ON LANDING.  ENGINE WAS SHUTDOWN AND MECHANIC CALLED, MECHANIC FOUND FUZZ ON THE CHIP DETECTOR.  MECHANIC CLEANED CHIP DETECTOR, COMPLETED A SOAP AND COLLECTED THE MATERIEL.  SOAP CAME BACK NORMAL, BUT THE MATERIEL COLLECTED CAME BACK AS ASSY GEARBOX BEARING MATERIAL.
